Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On the Linear Quadratic Problem for Systems With Time-Reversed Markov Jump Parameters and the Duality With Filtering of Markov Jump Linear Systems

Texto completo
Autor(es):
Gutierrez-Pachas, Daniel A. [1] ; Costa, Eduardo F. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: IEEE Transactions on Automatic Control; v. 63, n. 9, p. 3040-3045, SEP 2018.
Citações Web of Science: 1
Resumo

We study a class of systems whose parameters are driven by a Markov chain in reverse time. A recursive characterization for the second moment matrix and the formulas for optimal control are given. Our results are determining the answer for the question: Is it possible to extend the classical duality between filtering and control of linear systems (whose matrices are transposed in the dual problem) by simply adding the jump variable of a Markov jump linear system? The answer is positive provided the jump process is reversed in time. (AU)

Processo FAPESP: 13/19380-8 - Controle e filtragem de sistemas estocásticos
Beneficiário:Eduardo Fontoura Costa
Linha de fomento: Auxílio à Pesquisa - Regular